# SDR CKSA97196

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Creased
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND NR 2 RIGHT HAND FLAP INBOARD LOWER SKIN CREASED MARKED B46.  REMOVED DAMAGED PANEL AND REPLACED WITH 0.080 INCH THICK 2024-T3 CLAD SHEET PANEL AS PER SRM 57-54-00.  C-CHECK WORK CARD NUMBER 06-27-1002.  NON-ROUTINE TASK CARD NUMBER 95548.
